Prog cream and 10 days of Provera
Hello to all.
I am so happy that I googled Progesterone cream and mouth sores. I have been applying progesterone cream going on 2 years now, so I started when I was 48. My periods have been somewhat on time for a few months then I get thrown a wrench of twice in one month or I skip a month. Anywho... I reached out to my gyno about my schedule since Jan and he said to take Provera for 10 days to "reset" my system. I stopped the cream and took my first Provera pill 10mg, last night. I woke with a sore on my tongue and started a spot of herpes on my lip. I already am susceptible to herpes so I always have Valtrex when I feel something coming. However, I have also been getting them on other places on my face and body. Most recently, a few days ago, I had a terrible around the eye outbreak that I thought I was getting a stye and immediately went to my eye doc and she said it was not.. said it looked like a milia or pimple. Well I am an aesthetician and I know that it was neither but did not want to argue with the doc, especially since if I thought it was either I would not have contacted her. I wish I documented when I first got a sore but I am so happy to read that it truly is due to progesterone. I have been nervous that I have a more serious autoimmune issue.. however I am still going to pursue going to an autoimmune specialist. I cannot live like this any longer. I never truly but 2 and 2 together until I woke this morning with these 2 sores. So now I will be popping my Valtrex.. but I believe this is just not good for me to be doing. Take one pill for one thing and then another pill b/c the one is causing the other. Unbelieveable and I just DO NOT KNOW WHAT TO DO ANYMORE!!!!
I also have been on an antidepressant for a few years as well. Just throwing this out there in case someone wants to suggest it if its some sort of cure for all these things happening. I will read more on this blog and I hope this helps someone as it has helped me. I always seem to have these types of issues.. where I get the rare side effect. I am so sick of this happening to me and my patience wears thin the older I get and I know it is going to get worse!